# SDR KCSA201401161002

- Difficulty date: January 16, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 78,126 hours, 10,653 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE STATION 180 BULKHEAD WEB CRACKED ON INBD SIDE OF PYLON 4" BELOW MIDSPAR WEB.
